A multivariate search for pollination syndromes among penstemons
Article first published online: 16 JAN 2004
Volume 104, Issue 2, pages 345–361, February 2004
How to Cite
Wilson, P., Castellanos, M. C., Hogue, J. N., Thomson, J. D. and Armbruster, W. S. (2004), A multivariate search for pollination syndromes among penstemons. Oikos, 104: 345–361. doi: 10.1111/j.0030-1299.2004.12819.x
- Issue published online: 16 JAN 2004
- Article first published online: 16 JAN 2004
- Manuscript Accepted 3 July 2003
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!